Alert archive / Oklahoma / Wind Advisories in 2019
Wind Advisory 7, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 9, 2019, 9:05 AM CST for 48 counties in Oklahoma; 5 counties in Texas. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2019, 9:05 AM CST (15:05 UTC)
- Expired
- Mar 9, 2019, 1:42 PM CST
- In force
- 5 hr
- Issued by
- NWS Norman, OK
All 53 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Clay County, TX, Foard County, TX, Hardeman County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 73 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
099 WWUS74 KOUN 091505 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 905 AM CST Sat Mar 9 2019 ...Strong winds through early afternoon... .Strong westerly winds will occur as a storm system departs Oklahoma. The winds will begin to decrease through the afternoon hours but will be quite gusty at least through 2 pm. OKZ004>031-033>040-044-092000- /O.NEW.KOUN.WI.Y.0007.190309T1505Z-190309T2000Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Cotton- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Walters, and Temple 905 AM CST Sat Mar 9 2019 ...WIND ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... The National Weather Service in Norman has issued a Wind Advisory, which is in effect until 2 PM CST this afternoon. * WINDS...Westerly 25 to 35 mph with gusts up to 50 mph. * TIMING...Winds will begin to decrease after 2 PM. * IMPACTS...Motorists should exercise caution especially in high profile vehicles on north and south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
248 WWUS74 KOUN 091653 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 1053 AM CST Sat Mar 9 2019 ...Strong Winds Saturday... OKZ032-041>043-046-047-100000- /O.EXB.KOUN.WI.Y.0007.000000T0000Z-190310T0000Z/ Hughes-Murray-Pontotoc-Coal-Carter-Johnston- Including the cities of Holdenville, Wetumka, Sulphur, Davis, Ada, Coalgate, Ardmore, and Tishomingo 1053 AM CST Sat Mar 9 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... The National Weather Service in Norman has issued a Wind Advisory, which is in effect until 6 PM CST this evening. * WINDS...West 25 to 30 mph with gusts up to 50 mph. * TIMING...Winds will begin to decrease mid afternoon. * IMPACTS...Difficult driving, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ045-048-050>052-TXZ083>086-090-092000- /O.EXA.KOUN.WI.Y.0007.000000T0000Z-190309T2000Z/ Jefferson-Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger- Wichita-Clay- Including the cities of Waurika, Ringling, Ryan, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, and Henrietta 1053 AM CST Sat Mar 9 2019 ...WIND ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... The National Weather Service in Norman has issued a Wind Advisory, which is in effect until 2 PM CST this afternoon. * WINDS...West to Northwest 25 to 30 mph with gusts up to 50 mph. * TIMING...Winds will begin to decrease after 2 PM. * IMPACTS...Difficult driving, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ005>008-011>013-017>020-023>031-039-040-100000- /O.EXT.KOUN.WI.Y.0007.000000T0000Z-190310T0000Z/ Woods-Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher- Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Stephens-Garvin- Including the cities of Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Fairview, Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Duncan, Pauls Valley, Lindsay, and Wynnewood 1053 AM CST Sat Mar 9 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...Northwest 25 to 35 mph with gusts around 50 mph. * TIMING...Winds will begin to decrease toward mid afternoon. * IMPACTS...Difficult driving, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004-009-010-014>016-021-022-033>038-044-092000- /O.CON.KOUN.WI.Y.0007.000000T0000Z-190309T2000Z/ Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-Washita- Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton- Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage, Fargo, Woodward, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Walters, and Temple 1053 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...Winds will begin to decrease after 2 PM. * IMPACTS...Difficult driving, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
558 WWUS74 KOUN 091942 AAB NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 142 PM CST Sat Mar 9 2019 OKZ005>008-011>013-017>020-024>026-100000- /O.CAN.KOUN.WI.Y.0007.000000T0000Z-190310T0000Z/ /O.NEW.KOUN.WI.Y.0008.190309T2000Z-190310T0000Z/ Woods-Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher- Logan-Payne-Canadian-Oklahoma-Lincoln- Including the cities of Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Fairview, Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, and Wellston 142 PM CST Sat Mar 9 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... The National Weather Service in Norman has issued a Wind Advisory, which is in effect until 6 PM CST this evening. * WINDS...Northwest 25 to 35 mph with gusts 40 to 50 mph. * TIMING...Through late afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004-009-010-014>016-021-022-033>038-044-045-048-050>052- TXZ083>086-090-092045- /O.CAN.KOUN.WI.Y.0007.000000T0000Z-190309T2000Z/ Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-Washita- Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton-Jefferson- Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Clay- Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage, Fargo, Woodward, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Walters, Temple, Waurika, Ringling, Ryan, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, and Henrietta 142 PM CST Sat Mar 9 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Norman has cancelled the Wind Advisory. Wind will continue to slowly decrease through the afternoon hours and are below advisory levels. Occasional gusts of 30 to 40 mph will still be possible for the next couple of hours. $$ OKZ023-027>032-039>043-046-047-092045- /O.CAN.KOUN.WI.Y.0007.000000T0000Z-190310T0000Z/ Caddo-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes- Stephens-Garvin-Murray-Pontotoc-Coal-Carter-Johnston- Including the cities of Anadarko, Hinton, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Ardmore, and Tishomingo 142 PM CST Sat Mar 9 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Norman has cancelled the Wind Advisory. Wind will continue to slowly decrease through the afternoon hours and are below advisory levels. Occasional gusts of 30 to 35 mph will still be possible for the next couple of hours. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 9, 5:26 AM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Mar 9, 5:26 AM CST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
526 AM CST Sat Mar 9 2019
.DISCUSSION...
&&
.AVIATION...
Gusty southwest winds will overspread TAF sites this morning. VFR
conditions are expected and winds will turn to the north and
decrease somewhat this evening.
&&
.PREV DISCUSSION... /issued 337 AM CST Sat Mar 9 2019/
..Update...
DISCUSSION...
Strong low-level jet has been able to mix down and result in gusts
over 40 mph to as high as 56 mph early this morning across western
Oklahoma. We have issued a Wind Advisory to cover this, and also
to cover strong winds with a more westerly component associated
with Pacific front and augmented by weak mid-level convection.
Gusts over 70 mph have occurred over the Texas Panhandle with
this, but should decrease with eastward extent. Overall trend as
this progresses eastward should be to weaken but we may need to
expand eastward and will monitor the trends closely.
BRB
PREV DISCUSSION... /issued 147 AM CST Sat Mar 9 2019/
DISCUSSION...
Primary concerns are short term, with convective severe potential
through early morning and low-end fire weather today. Heavy rain
potential and possibly severe thunderstorms are possible early next
week.
Special 06z sounding in support of Vortex-SE proved convenient for
our needs this evening. It shows the base of capping EML ~830-mb,
and the moist advection centered just below that. Model data
showed a little uncertainty leading up to this event of how
extensive/deep the aforementioned moist layer would be and where
it would be positioned relative to the cap. Deeper moistening up
to the base of the cap would have yielded parcels with MUCAPE of
at least 2,500 J/kg and a greater threat of severe hail. Instead,
so far convection has been weak with occasional lightning and
likely rooted in moist comparatively much more stable layer just
below 500-mb.
Upstream surface observations are much more moist and warmer.
Temperatures have warmed to near 70 at sites near the Red River,
with dew points in the mid 60s. Modifying 06z sounding for this
T/Td still yields considerable convective inhibition from
aforementioned capping inversion, but it's important to keep in
mind that strong DCVA/ascent from approaching trough will rapidly
errode this over the next few hours. Spatiotemporal details of
convection are still a little unclear given that forcing and low-
level theta-e advection will be working in tandem to generate
deeper convection that what we currently see.
Current thinking is that magnitude of warm/moist advection with
accelerating warm front clearly seen in observations may keep
areas up toward I-44 in play (especially roughly from I-35
eastward), albeit a brief window. The greater concern is further
south across south-central and southeast Oklahoma where there
should be more time for convection to develop and organize before
moving east of the around around dawn. The low level thermal
profiles will better support momentum transfer and a damaging wind
threat, in addition to severe hail threat, but also could support
a tornado or two as well. This is conditional on how quick
convection can develop and mature before Pacific front moves
through ending the threat. The greater threat for more substantial
severe threat and possible a tornado or two appears to be east and
south of our forecast area.
Post frontal dry/windy environment will result in above normal
temperatures, but cold advection will begin behind a southward
moving cold front late in the day. A modest cool down to just
below normal is expected Sunday and Monday.
Low rain chances could start as early as late Sunday and steadily
ramp up as the next strong trough approaches. Difluent flow aloft
and warm/moist low level advection will combine to give us a
fairly widespread rainfall event Monday night into early
Wednesday. Weak instability supports some thunder potential Monday
and Tuesday, but could increase sufficiently for some risk of
severe thunderstorms late Tuesday through Wednesday morning.
Although the overall instability amounts through a deep layer are
low relative to most of our severe weather events--typical of
these strongly forced anomalously moist meridional flow events--
forecast soundings pulled from GFS suggest a highly sheared
environment with sufficient instability concentrated near the
ground for some organized convection and at least a low end severe
threat, at least for a brief period late Tuesday into early
Wednesday. We'll need to watch this closely. Heavy rainfall
amounts and localized flooding may be the main story with this
system, however.
BRB
FIRE WEATHER...
Post-frontal downsloped/adiabatically warmed airmass and gradient
winds should bring RFTI values up to around 2-3 by late morning
through mid-afternoon across western Oklahoma and portions of
western north Texas. This, combined with ERC-G values above the
50th percentile could support an increase in initial attack fire
activity this afternoon. We will issue a Fire Danger Statement to
highlight this potential.
Another very dynamic system early-mid next week could result in a
period of RH/wind that rises to elevated or near-critical levels.
However, widespread soaking rains should decrease fuel concerns
by then.
BRB
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 68 34 49 37 / 40 0 10 20
Hobart OK 69 33 50 36 / 10 0 10 30
Wichita Falls TX 72 39 51 42 / 20 0 20 30
Gage OK 62 26 49 29 / 10 0 0 10
Ponca City OK 62 31 51 34 / 60 0 0 0
Durant OK 71 41 53 43 / 70 0 20 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...High Wind Warning until 7 AM CST this morning for OKZ015>017-022-
023-035>038-044.
Wind Advisory until 9 AM CST this morning for OKZ004-005-009>011-
014-021-033-034.
TX...High Wind Warning until 7 AM CST this morning for TXZ085.
Wind Advisory until 9 AM CST this morning for TXZ083-084-086>089.
&&
09/12/09Hazardous weather outlook, Mar 9, 7:02 AM CST, 2 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 702 AM CST Sat Mar 9 2019 OKZ004>048-050>052-TXZ083>090-101315- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 702 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Fire Weather... Elevated fire weather conditions may develop late this morning and persist through mid-afternoon across western Oklahoma and western north Texas. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms and Heavy Rain... Thunderstorms are possible Monday through Wednesday morning, and some of these storms could be severe late Tuesday through Wednesday morning. Heavy rainfall and localized flooding will also be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 9, 4:20 AM CST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
420 AM CST SAT MAR 9 2019
OKZ048-052-091045-
Atoka OK-Bryan OK-
420 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Atoka and
northwestern Bryan Counties Until 445 AM CST....
AT 417 AM CST, a strong thunderstorm was located 4 miles south of
Mead, moving northeast at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Durant, Colbert, Caddo, Silo, Caney, Kenefic, Mead, Armstrong, Blue,
eastern Lake Texoma and Calera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3416 9598 3415 9597 3383 9652 3394 9659
3428 9628 3416 9595
TIME...MOT...LOC 1017Z 229DEG 48KT 3393 9649
MAHALELocal storm report, Mar 9, 4:34 AM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM NON-TSTM WND GST 3 ENE ALTUS 34.67N 99.27W
03/09/2019 M70.00 MPH JACKSON OK ASOS
0408 AM NON-TSTM WND GST CLINTON 35.51N 98.97W
03/09/2019 M76.00 MPH CUSTER OK ASOS
0415 AM NON-TSTM WND GST 4 SE HOBART 34.99N 99.04W
03/09/2019 M70.00 MPH KIOWA OK ASOS
0415 AM NON-TSTM WND GST 4 S TIPTON 34.44N 99.14W
03/09/2019 M70.00 MPH TILLMAN OK MESONET
&&
BRBSpecial weather statement, Mar 9, 4:38 AM CST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 438 AM CST SAT MAR 9 2019 OKZ043-047-048-091115- Coal OK-Atoka OK-Johnston OK- 438 AM CST SAT MAR 9 2019 ...SIGNIFICANT WEATHER ADVISORY FOR Coal...northwestern Atoka and northeastern Johnston Counties Until 515 AM CST.... AT 434 AM CST, a strong thunderstorm was located near Bromide, moving northeast at 45 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Coalgate, Wapanucka, Stringtown, Lehigh, Bromide, Centrahoma, Clarita, Olney, Phillips and Atoka Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3427 9658 3439 9663 3474 9617 3453 9597 TIME...MOT...LOC 1034Z 231DEG 41KT 3437 9649 MAHALE
Special weather statement, Mar 9, 5:20 AM CST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
520 AM CST SAT MAR 9 2019
OKZ048-052-091145-
Atoka OK-Bryan OK-
520 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR Atoka and central Bryan Counties
Until 545 AM CST....
AT 517 AM CST, strong thunderstorms were along a line extending from
near Stringtown to near Savoy, moving east at 40 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Locations impacted include...
Atoka, Bokchito, Stringtown, Bennington, Tushka, Caney, Blue, Lane,
Utica, Wardville, Daisy, Albany, Atoka Reservoir, Wade, Chockie,
Bentley, McGee Creek Lake, Redden and Darwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3451 9567 3451 9578 3416 9578 3416 9598
3393 9594 3386 9581 3383 9584 3389 9593
3384 9602 3385 9602 3384 9615 3376 9618
3377 9629 3442 9618 3450 9615 3451 9609
3468 9609 3468 9589 3459 9588 3459 9567
TIME...MOT...LOC 1117Z 266DEG 34KT 3449 9605 3359 9633
MAHALELocal storm report, Mar 9, 8:23 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
823 AM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM NON-TSTM WND DMG 4 S TIPTON 34.44N 99.14W
03/09/2019 TILLMAN OK EMERGENCY MNGR
EM REPORTS POWER POLES AND HIGH TENSION POWER LINES DOWN
ACROSS TILLMAN COUNTY. TIME BASED ON WIND REPORT.
&&
ZWINKSpecial weather statement, Mar 9, 8:29 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
829 AM CST SAT MAR 9 2019
OKZ005>007-011-012-015-017-018-091515-
Major OK-Garfield OK-Kingfisher OK-Alfalfa OK-Dewey OK-Woods OK-
Grant OK-Blaine OK-
829 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR Major...Garfield...Kingfisher...
Alfalfa...eastern Dewey...eastern Woods...Grant and Blaine Counties
Until 915 AM CST....
AT 824 AM CST, a line of showers producing strong wind gusts were
along a line extending from near Capron to 4 miles southwest of
Orienta to 7 miles southwest of Oakwood, moving east-southeast at 50
MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Enid, Watonga, Alva, Kingfisher, Fairview, Cherokee, Medford,
Hennessey, Helena, Waukomis, Okeene, Pond Creek, Canton, Lahoma,
Ringwood, Dover, Drummond, Carmen, Wakita and Cleo Springs.
LAT...LON 3578 9785 3584 9891 3630 9860 3700 9871
3700 9751
TIME...MOT...LOC 1424Z 293DEG 43KT 3692 9857 3632 9852 3588 9882
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 1:36 AM CST | Special Weather Statement | OUN | Lincoln | 24 min |
| Mar 9, 2:18 AM CST | Wind Advisory | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more | 3 hr |
| Mar 9, 3:29 AM CST | Special Weather Statement | OUN | Beckham, Greer, Harmon, Roger Mills | 31 min |
| Mar 9, 3:53 AM CST | Special Weather Statement | OUN | Custer, Dewey, Greer, Jackson, Kiowa, Washita | 37 min |
| Mar 9, 4:20 AM CST | Special Weather Statement | OUN | Bryan | 25 min |
| Mar 9, 4:22 AM CST | High Wind Warning | OUN | Blaine, Caddo, Comanche, Cotton, Custer, Dewey and 4 more | 64 min |
| Mar 9, 4:38 AM CST | Special Weather Statement | OUN | Coal | 37 min |
| Mar 9, 4:41 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 24 min |
| Mar 9, 5:20 AM CST | Special Weather Statement | OUN | Atoka | 25 min |
| Mar 9, 8:29 AM CST | Special Weather Statement | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 46 min |
| Mar 9, 1:42 PM CST | Wind Advisory | OUN | Alfalfa, Blaine, Canadian, Garfield, Grant, Kay and 8 more | 4 hr |
Nearby
Wind Advisories in Oklahoma, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.